# SDR SIMA201904298002

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,799 hours, 38,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT LAMP 2X IAW 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD.
